# SDR AALA20050649

- Difficulty date: September 28, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDQ - INFLIGHT SMOKE STARTED COMING OUT OF THE BACK OF COFFEEMAKER NR 1.  FOUND E-58 LABEL TAG BURNING.  EXTINGUISHED LABEL TAG AND PLACARD COFFEEMAKER NUMBER 1.  REPLACED COFFEEMAKER NUMBER 1.  SYSTEM GROUND CHECKED NORMAL OPERATION.
